# SDR QXEA2017041700266

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 24,537 hours, 26,252 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486562
- Part serial: 1206
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 22,162 hours, 23,734 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP POWER CAUTION ILLUMINATED IN CRUISE FLIGHT WITH NO ABNORMAL INDICATIONS. EMERGENCY DECLARED. LANDING UNEVENTFUL. THE FLAP CONTROL CIRCUIT BREAKER DID NOT TRIP.  RESETTING VIA THE E/A CHECKLIST CAUSED A MOMENTARY EXTINGUISH OF THE FLAP POWER CAUTION LIGHT, IT ILLUMINATED AGAIN IN 5-8 SECONDS LATER. FOUND FAULT ASYMMETRY IN CDS. DUE TO HISTORY,  REMOVED AND REPLACED FLAP POWER UNIT IAW 27-52-01-000/400-801, FUNCTIONAL TEST GOOD. ALSO RENAMED AND CLEANED CONNECTORS AT FLAP POSITION TRANSDUCERS FUNCTION CHECKED GOOD.  PERFORMED GVI OF RT AND LT FLAP DRIVE SHAFTS , NO DEFECTS NOTED. CYCLED FLAPS SEVERAL TIMES WITH NO FAULTS IN CDS. NO LEAKS NOTED.
